# SDR AALA20090318TUL06

- Difficulty date: March 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99118755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED OUTBOARD OF RUDDER ACTUATOR ROD END AT THE STATION 1510 CANTED FRAME.  REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-01 AND IPC 53-14-04.
